# SDR XN0A1358

- Difficulty date: December 2, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 38,194 hours, 19,564 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, LOST GREEN HYDRAULIC SYSTEM QUANTITY AND PRESSURE.  LEVEL LOW AND PRESSURE LOW LIGHTS ON.  FOUND LEFT GEAR SIDE BRACE LOCK ACTUATOR AFT HOSE FAILED.  INSTALLED NEW HOSE, SERVICED GREEN HYDRAULIC SYSTEM.  PRESSURE AND LEAK CHECKS NORMAL IAW A300 AMM CHAPTER 20-23-11 AND 12-12-29.
